# SDR CALA2024031800752

- Difficulty date: March 3, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 145T888109
- Condition: Damaged
- Location: Bs 960 Lbl 90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE / INSTALL PREVIOUSLY REPAIR PARTS AT CABIN CLOSURE PANEL WEB APPROXIMATELY BS960 AND LBL90 PER EC/RA 5310-05550 REV- TRANSFER REF. NON-ROUTINE HX NRC WO.2859757 AND  CABIN CLOSURE PANEL WEB APPROXIMATELY BS960 AND LBL90 REPAIR PARTS INSTALLED AS PER EC/RA 5310-05550 REV ORIG. ATTACHED FORM 44-0008 ITEM 1-8 .
